# SDR HNAA2019081900229

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 43,168 hours, 38,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H LATERAL PANEL EMERGENCY LIGHT INOP.   R & R LIGHT BULB FOR RH LATERAL PANEL EMERGENCY LIGHT
